MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number SAM 450P
Medical Device Problem Codes Failure to Power Up (1476); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Heartsine contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.Heartsine has requested return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.
 
Event or Problem Description
Heartsine contacted stryker to report that their device did not work during an intervention.There was no harm to the patient as a result of the reported event.
 
Additional Manufacturer Narrative
The customer's device was not returned to heartsine for evaluation.A cause of the reported issue could not be determined.Corrected data: section h6 device code grid of initial mdr indicates: failure to power up.Section h6 device code grid of initial mdr should indicate: device sensing problem.Section b5 executive summary of initial mdr indicates: heartsine contacted stryker to report that their device did not work during an intervention.There was no harm to the patient as a result of the reported event.Section b5 executive summary of initial mdr should indicate: heartsine contacted stryker to report that their device failed to analyze rhythm during an intervention.There was no harm to the patient as a result of the reported event.
 
Event or Problem Description
Heartsine contacted stryker to report that their device failed to analyze rhythm during an intervention.There was no harm to the patient as a result of the reported event.

Brand Name
PACKAGE,450P,PP01,EN,450-STR-US-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
Manufacturer (Section G)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI   BT3 9ED
Manufacturer Contact
brian blakeslee
207 airport road west
belfast BT3 9-ED
EI   BT3 9ED
4258674577
MDR Report Key22994127
Report Number3004123209-2025-00230
Device Sequence Number8997648
Product Code MKJ
UDI-Device Identifier05060167120695
UDI-Public05060167120695
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSAM 450P
Device Catalogue Number450-STR-US-10
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age47 YR
Patient SexMale